Filter characterizations of z-, C*-, and C-embeddings
Fundamenta Mathematicae, Tome 90 (1975) no. 3, pp. 285-300
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_90_3_285_300,
author = {Robert Blair},
title = {Filter characterizations of z-, {C*-,} and {C-embeddings}},
journal = {Fundamenta Mathematicae},
pages = {285--300},
year = {1975},
volume = {90},
number = {3},
doi = {10.4064/fm-90-3-285-300},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-90-3-285-300/}
}
Robert Blair. Filter characterizations of z-, C*-, and C-embeddings. Fundamenta Mathematicae, Tome 90 (1975) no. 3, pp. 285-300. doi: 10.4064/fm-90-3-285-300
Cité par Sources :